| Model Number |
PM2240 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); No Apparent Adverse Event (3189); No Pacing (3268)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received indicated the patient was asymptomatic and stable throughout the procedure.Corrected information received indicated the pm was explanted and replaced electively to implant an aveir leadless system.
Additional Manufacturer Narrative
Correction: upon review, the pulse generator should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.